Hair Loss during Foundation?

Discussion in 'Lighter Life Forum' started by rubywoo, 19 August 2007 Social URL.

  1. rubywoo

    rubywoo Full Member

    Lighter Life
    Hi everyone,

    Has anyone experienced hair loss or thinning of hair whilst on Foundation (keep wanting to type Probation - go figure!). I am coming to the end of my 3rd week, and have noticed how much thinner my hair feels, also everytime I run my fingers through my hair I come away with more than a few strands.

    I have read other threads on her about hair loss once you start management and start eating properly. But I am in abstinence so can't understand why its happening. I know stressing over it will make it worse, however I am becoming mildly obsessed with it now. I have long hair that's always been fine - but apparently there's lots of it (hairdresser told me) - currently everytime I tie it up or just touch it I come away with a good number of strands.

    Is there anything I can take or rub on that will make it stop shedding at this rate?

    I thought about Nourkrin but its pricey and my finances are already overstretched with LL.

  2. Avatar Matched Content

  3. Mini

    Mini Administrator Staff Member

    Start Weight:
    Current Weight:
    Slimming World
    Hi Ruby,

    I did 168 days without food on Lipotrim and I had hair loss on and off during this time. It all grew back and my hair dresser could see the new hair growth.

    If your prone to it, it can happen on any diet.

    It seems to be more common with those who have an excessive amount of weight to lose like myself.
  4. katie_oxo

    katie_oxo Silver Member

    I didn't notice it whilst in abstinence but wow have I noticed it whilst I've been eating on holiday - there is loads of it literally just falling out all the time --- I felt so sorry for the chambermaids in the hotels we were staying in that I kept cleaning the bathrooms. Back to abstinence now though so hopefully it will ease off again.
  5. Sez

    Sez has started again!!

    I just came back from hols and we were stying in a villa with pale tiled floors. You would not believe the amount of hair that was all over the place. I had to sweep sometimes twice a day!! Luckily, I have thick, dark hair so on my head, there is no visible change!

    I was not on LL during my hols so maybe thats why my hair loss was so great. Also our LLc assures us this is totally normal so dont worry, you wont go bald!!
    Mini likes this.
Popular Forums
  1. is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.

Share This Page